# SDR DL757030339

- Difficulty date: April 5, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 12,046 hours, 5,696 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FLIGHT ATTENDANTS REPORTED OIL ODOR IN CABIN. CREW ALSO DISCRIBED WHAT THEY SAID WAS A BURNED OIL ODOR. NO VISIBLE SMOKE NOTED THROUGH OUT AIRCRAFT. PERFORMED DUCT BURNOUT PROCEDURE USING APU AIR RUNNING EACH A/C PACK SEPERATELY AT FULL HOT. NO ODOR.  ENGAGED UTILITY BUSSES POWERED ALL OVENS AND COFFEEMAKERS. INSPECTED LAVS AND GALLEYS ALSO ALL CABIN LIGHTING. NO ODOR NOTED.
